# SDR DALA2018022801279

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 13,650 hours, 5,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR IS STUCK AND UNABLE TO ATTACH TO THE FLOOR MOUNTS.  MAINTENANCE FOUND THE GIRT BAR ON SLIDE NOT POSITIONED IN HOLDER CORRECTLY REQUIRED FORCE TO REMOVE, REPOSITIONED.  ALL CHECKS OK.
